Gutti Venkata Ravindranadh Babu, Tolera Mosissa Dula

DOI Number
First page
Last page


In this paper, we introduce almost generalized $(\alpha,\beta)$-$(\psi, \varphi)$-contractive maps, and we prove some new xed point results for this class of mappings in b-metric spaces. We provide examples in support of our results. Our results extend/generalize the results of Dutta and Choudhury [8] and Yamaod and Sintunavarat [13].


b-metric space, cyclic (α, β)-admissible mapping, almost generalized (α, β)- (ψ,ϕ)-contractive mappings, fixed point.


$b$-metric space, cyclic $(\alpha,\beta)$-admissible mapping, almost generalized $(\alpha,\beta)$-$(\psi, \varphi)$-contractive mappings, fixed point.

Full Text:



Ya. I. Alber and S. Guerre-Delabriere, Principle of weakly contractive maps in Hilbert spaces, New Results in Operational Theory and Its Application, Oper. Theory Adv. Appl., 98, Birkhauser, Basel, (1997), 7-22.

S. Alizadeh, F. Moradlou, P. Salimi, Some fixed point results for $(alpha,beta)$-$(psi, phi)$-contractive mappings, Filomat., 28(3) (2014), 635-647.

G. V. R. Babu, M. L. Sandhya, M. V. R Kameswari : A note on a fixed point theorem of Berinde on weak contractions, Carpathian J. Math., 24 (2008), 8-12.

V. Berinde, Approximating fixed points of weak contractions using the Picard iteration, Nonlinear Anal. Forum, 9 (2004), 43-53.

V. Berinde, General contractive fixed point theorem for ciric- type almost contractions in metric space, Carpathian J. Math., 24 (2008), 10-19.

M. Boriceanu, M. Bota, A. Petrusel, Mutivalued fractals in $b$-metric spaces, Cent. Eur. J. Math, 8 (2010), 367 - 377.

S. Czerwik, Contraction mappings in $b$-metric spaces, Acta Math. Inform. Univ. Ostraviensis, 1 (1993), 5 - 11.

P. N. Dutta and B. S. Choudhury, A generalization of contraction principle in metric spaces, Fixed Point Theory and Appl., (2008), Article ID 406368, 8 pages.

N. Hussain, D. Doric, Z. Kadelburg, S. Radenovic, Suzuki-type fixed point results in metric type spaces. Fixed Point Theory Appl. 2012, 126 (2012). doi:10.1186/1687-1812-2012-126.

M. S. Khan, M. Swaleh, S. Sessa, Fixed point theorems by altering distances between the points, Bull. Aust. Math. Soc., 30 (1984), 1-9.

W. A. Kirk, P. S. Srinivasan, P. Veeramani, Fixed points for mappings satisfying cyclical contractive conditions, Fixed Point Theory, 4 (2003), 79 - 89.

B.E. Rhoades, Some theorems on weakly contractive maps. Nonlinear Anal. 47 (2001), 2683-2693.

J. R. Roshan, V. Parvaneh and Z. Kadelburg, Common fixed point theorems for weakly isotone increasing mappings in ordered b-metric spaces, Jour. Nonlinear Sci. and Appl., 7(2014), 229-245.

O. Yamaoda and W. Sintunavarat, Fixed point theorems for $(alpha, beta)$-$(psi, varphi)$-contractive mappings in b-metric spaces with some numerical results and applications, J. Nonlinear Sci. Appl. 9 (2016), 22- 33.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)